MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941820400
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent damage post-deployment occurred requiring additional intervention.A 99% stenosed target lesion was located in a non-tortuous and non-calcified coronary artery.The physician placed a 2.25mm-3.5mm filterwire ez in the distal vein graft.The lesion was dilated with a balloon, and a 4.0 x 20 mm synergy drug-eluting stent was deployed without incident.During retrieval of the filterwire, the physician was unable to advance the retrieval sheath completely through the newly implanted stent.While attempting to retract the filter, it became caught on the distal end of the synergy stent.Upon successful removal of the filter, the distal end of the stent was noted to be deformed.A new guidewire was used to recross the damaged stent, followed by multiple balloon dilations.A 4.5 x 20 mm megatron stent was deployed within the deformed portion of the stent.The procedure was completed without complication.No patient harm or adverse effects were reported.

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22319887
Report Number2124215-2025-39971
Device Sequence Number21047165
Product Code NIQ
UDI-Device Identifier08714729981138
UDI-Public(01)08714729981138(17)261111(10)35350719
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493941820400
Device Catalogue NumberH7493941820400
Device Lot Number0035350719
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Initial Report FDA Received Date06/24/2025
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown